# SDR SWIA202054140

- Difficulty date: November 22, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,717 hours, 27,162 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOPERABLE AFTER GEAR SELECTED DOWN.  COMPLIED WITH QRH.  FLIGHT 3278-FILED CLOSED.  FOUND NOSE GEAR BOTTOMED OUT.  SERVICED THE NOSE LANDING GEAR WITH NITROGEN, REF CRJ700 AMM TASK.  FOUND NO EVIDENCE OF ANY LEAKS BEFORE AND AFTER SERVICING THE NOSE GEAR.  PERFORMED SEVERAL OPERATIONS CHECKS OF THE NWS SYSTEM, REF CRJ700 AMM TASK.  ALL OPERATIONS CHECKS SATISFACTORY AT THIS TIME.
